# SDR ASAA2023080544437

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,011 hours, 16,671 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMS DISAGREE AMBER MESSAGE DISPLAYED ON BOTH NAV DISPLAYS FROM INTIAL CLIMB TO FL250 THEN DISAPPEARED. AFTER IT DISAPPEARED THERE IS STILL MISSING INFO ON THE FO NAV DISPLAY SICH AS CROSSING TIME TO NEXT FIT. GROUNDED - YES. PERFORMED FIM 34-61 TASK 835, FOUND "SYNC ERR" FROM "FCC DATA" ON BOTH LEFT AND RIGHT FMC FOR THIS FLIGHT ONLY. PERFORMED INTIAL EVALUATION, PASSED. FOUND NO FAULT MESSAGES THIS FLIGHT IN CDS BITE. INFORMATION MISSING FROM DISPLAY IS IN LINE WITH THIS FAULT AS L/H FMC IS PRIMARY (CAPTAINS SIDE) AND R/H FMC (F/O'S SIDE) IS SECONDARY IN A FAIL CONDITION AND IS SET TO A NO COMPUTED DATA STATE. NO TRAX HISTORY 30 DAYS. PERFORMED L/H AND R/H FMC OPS CHECK, PASSED. REF AMM 34-61-00.AIRCRAFT IS OK FOR SERVICE.
